# SDR HYIA20211101001

- Difficulty date: October 27, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N747WS
- Make and model: Cessna 402CESSNA
- Aircraft serial: C4020080
- Aircraft time: 33,814 hours, 18,566 cycles
- System (JASC): 2140 · Heating System
- Part: Switch
- Condition: Dirty
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A BURNING SMELL IN CABIN DURING FLIGHT.  MAINTENANCE INSPECTED AND FOUND THE HEATER FLOW SWITCH DIRTY.  THIS WAS CLEANED AND SUBSEQUENT HEATER RUN-UPS PRODUCED NO FURTHER DEFECTS NOTED.
